MathSciNet Relay Station
MathSciNet bibliographic data
MR2286045 (2008b:42033) 42B25 (44A12)
Brandolini, Luca; Greenleaf, Allan; Travaglini, Giancarlo $L\sp p$-$L\sp {p'}$ estimates for overdetermined Radon transforms. Trans. Amer. Math. Soc. 359 (2007), no. 6, 2559–2575 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement